On the movement of the Poincaré metric with the pseudoconvex deformation of open Riemann surfaces.

Kizuka, Takashi

Annales Academiae Scientiarum Fennicae. Series A I. Mathematica (1995)

  • Volume: 20, Issue: 2, page 327-331
  • ISSN: 1239-629X

How to cite

top

Kizuka, Takashi. "On the movement of the Poincaré metric with the pseudoconvex deformation of open Riemann surfaces.." Annales Academiae Scientiarum Fennicae. Series A I. Mathematica 20.2 (1995): 327-331. <http://eudml.org/doc/222693>.

@article{Kizuka1995,
author = {Kizuka, Takashi},
journal = {Annales Academiae Scientiarum Fennicae. Series A I. Mathematica},
keywords = {Poincaré metric; pseudoconvex deformation; Riemann surface},
language = {eng},
number = {2},
pages = {327-331},
title = {On the movement of the Poincaré metric with the pseudoconvex deformation of open Riemann surfaces.},
url = {http://eudml.org/doc/222693},
volume = {20},
year = {1995},
}

TY - JOUR
AU - Kizuka, Takashi
TI - On the movement of the Poincaré metric with the pseudoconvex deformation of open Riemann surfaces.
JO - Annales Academiae Scientiarum Fennicae. Series A I. Mathematica
PY - 1995
VL - 20
IS - 2
SP - 327
EP - 331
LA - eng
KW - Poincaré metric; pseudoconvex deformation; Riemann surface
UR - http://eudml.org/doc/222693
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.